# SDR ABXA2023051193

- Difficulty date: January 30, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,526 hours, 33,048 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 143T82053
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C22 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED SEVERE CORROSION DAMAGES ON THE FWD. CARGO LOWER SILL OUTER CHORD (143T8205-3). MAINTENANCE AND CUSTOMER OPTED TO REPLACE THE SUBJECT CHORD AND REQUIRED A SUBSTANTIAL WORK (FASTENERS AND PARTS REMOVAL) FROM BS 412 TO BS 654+44. DUE TO AMOUNT AND SIZE OF STRUCTURES TO BE REMOVED, THE AIRCRAFT REQUIRED TO BE JACK AND SHORED. HAECO AND BOEING ENGINEERING WERE CONSULTED ON REPAIR PROCEDURE. REPAIRED PER ABX-REA-5330-64885-00. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
